# SDR UALA2010051001568

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 55,342 hours, 8,082 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 1654
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK FCV R ONE (BUT NOT BOTH) OF THE (2) RT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; LOWER FLOW CONTROL AND SOV (R PACK) TORQUE MOTOR IS NOT IN COMMANDED POSITION.  DB-CABIN TEMP CONTROLLER (R CHAN1)  MSG-2124002 LATCHD ER MODE, GRD TEST FAILED.  MSG 21-240 02. LOWER FCV TORQUE MOTOR NOT IN COMMANDED POS. DEACTIVATED FCV IN CLOSED POS.  DEACTIVATED FCV IN CLOSED POS.  REPLACED RT LOWER FCV PER MM, GRND TEST PASSED.
